Doctors Lounge - Oncology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Head and Neck Cancer
|auntjemima - Mon May 14, 2007 12:22 pm|
About 1 1/2 weeks ago I woke up to a lump under my skull around the hairline it is still there sensitive to the touch, its swollen so is the muscle on the left side of my neck leading up to my skull, tender, nickel-sized now there is another one over the skull thats sore too. I can feel pulsing in the area. I saw the doctor friday he said it seemed like a cyst. But now its worse - mornings are bad. Lightheaded, dizzy, weak, head is heavy, loss of appetite, sensitive to light, shaky, nautious, when i look to the left that right than left than right again i feel as if i am on a roller coaster ride.
I am scared I don't know what to do I am so out of it. I missed work thursday, half the day friday, felt bad all weekend, and now still not feeling good. I have a heating pad on now at work.
I am 27, female, no medical history.
|Dr. Chan Lowe - Mon May 14, 2007 12:26 pm|
I would recommend that you be evaluated by your doctor or in the urgent care again as soon as possible. It is likely that you have an infection causing your symptoms and will need some treatment to get better.
Your symptoms are concerning so I would not wait too long to be seen.
|auntjemima - Mon May 14, 2007 12:28 pm|
Thanks.. one thing I did not mention I am not sick nor have I been sick recently no runny nose, no fever, nothing.
|auntjemima - Tue May 15, 2007 11:35 pm|
went to an ear, nose & throat specialist today I was told I have swollen lymph nodes due to scalp irratation & prescribed doxycycline. I still feel as if I am on a roller coaster ride he could answer that one. my ears were fine, throat was good. no sickness just swollen lymph nodes which i had no idea were at the base of my head in the middle of the back of my neck. I will update on my status after 2 weeks of taking this drug.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.